MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00042737-200101000-00013

Медицинская библиотека · European journal of gastroenterology & hepatology · 2001

Risperidone-induced cholestatic hepatitis.

Krebs S, Dormann H, Muth-Selbach U, Hahn E G, Brune K, Schneider H T

Клинический случайСтатьяПеревод в очереди

Аннотация

Risperidone, a widely used atypical and potent neuroleptic drug, is assumed to induce fewer hepatic side-effects than phenothiazine anti-psychotics. Recently, we observed a case of risperidone-induced cholestatic hepatotoxicity. A 37-year-old male developed a rapid increase in liver enzymes and cholestatic parameters after starting treatment with risperidone for paranoid psychosis. Work-up for other potential aetiologies was negative. The results of a percutaneous liver biopsy were consistent with drug-induced liver injury and cholestasis. Over the course of one month after the discontinuance of all anti-psychotic agents, the liver function test results returned to near-normal values. This observation supports the need to monitor cholestatic parameters in addition to liver function enzymes during initiation and the first weeks of risperidone intake.

Для цитирования: Krebs S, Dormann H, Muth-Selbach U, Hahn E G, Brune K, Schneider H T. Risperidone-induced cholestatic hepatitis.. European journal of gastroenterology & hepatology. 2001. DOI: 10.1097/00042737-200101000-00013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.